# SDR USAA040863

- Difficulty date: October 22, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4, SKIN, 16 INCHES W BY 22 INCHES L, GOUGES, STA 887 BETWEEN S35R AND S27R.  REMOVED DAMAGE, INSTALLED DOUBLER IAW SRM 53-00-01.
